Alert archive / Indiana / Freeze Warnings in 2016
Freeze Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 11, 2016, 3:05 PM EDT for 27 counties in Indiana. It took effect at Apr 12, 2016, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 3:05 PM EDT (19:05 UTC)
- In effect from
- Apr 12, 2016, 1:00 AM EDT
- Expired
- Apr 12, 2016, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 27 counties
Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316 WWUS73 KIND 111905 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 305 PM EDT MON APR 11 2016 ...SUBFREEZING TEMPERATURES POSSIBLE LATE TONIGHT AND EARLY TUESDAY... INZ021-028>031-035>049-051>057-120315- /O.NEW.KIND.FZ.W.0006.160412T0500Z-160412T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 305 PM EDT MON APR 11 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY. * TEMPERATURE...AS SKIES CLEAR AND WINDS LIGHTEN TONIGHT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
3 follow-up statements
170 WWUS73 KIND 120138 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 938 PM EDT MON APR 11 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY... INZ021-028>031-035>049-051>057-120945- /O.CON.KIND.FZ.W.0006.160412T0500Z-160412T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 938 PM EDT MON APR 11 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... * TEMPERATURE...AS SKIES CLEAR AND WINDS LIGHTEN TONIGHT... TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
074 WWUS73 KIND 120728 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 328 AM EDT TUE APR 12 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY... INZ021-028>031-035>049-051>057-121530- /O.NEW.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ /O.CON.KIND.FZ.W.0006.000000T0000Z-160412T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 328 AM EDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060>064-069>071-121530- /O.NEW.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 328 AM EDT TUE APR 12 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED...TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PUMA
584 WWUS73 KIND 121300 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT TUE APR 12 2016 ...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY... INZ021-028>031-035>049-051>057-122100- /O.EXP.KIND.FZ.W.0006.000000T0000Z-160412T1300Z/ /O.CON.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 900 AM EDT TUE APR 12 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN SLIP INTO THE UPPER 20S BRIEFLY. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. * TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060>064-069>071-122100- /O.CON.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 900 AM EDT TUE APR 12 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 11, 2:05 PM EDT, 1 hour earlier.
Area forecast discussion, Apr 11, 2:05 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 205 PM EDT MON APR 11 2016 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 355 AM EDT MON APR 11 2016 RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF CENTRAL INDIANA AS A FRONTAL SYSTEM SLIDES SOUTHWARD THROUGH THE AREA. IN THE WAKE OF THIS SYSTEM...SURFACE AND UPPER LEVEL HIGH PRESSURE WILL PROVIDE A PROLONGED STRETCH OF DRY WEATHER AND SIGNIFICANTLY WARMER CONDITIONS AS THE WEEK WEARS ON. && .NEAR TERM /REST OF TODAY/... ISSUED AT 943 AM EDT MON APR 11 2016 COLD FRONT FROM NEAR KMIE TO THE INDY METRO TO JUST SOUTH OF KHUF AT 1330Z. STEADY AND OCCASIONALLY HEAVY RAINFALL CONTINUES ALONG AND SOUTH OF THE FRONT WITH DRIER AIR HAVING BRIEFLY WORKED INTO NORTHWEST COUNTIES. VIS SATELLITE EVEN SHOWING SOME BREAKS IN THE CLOUDS NEAR KLAF CURRENTLY. TEMPS WERE GENERALLY IN THE 50S THIS MORNING. ADJUSTMENTS FOR THE MORNING UPDATE PRIMARILY FOCUSED ON TIMING OF POPS AND FINE TUNING TEMPS FOR THE REST OF THE DAY AS THE FRONT CONTINUES TO SLOWLY SHIFT SOUTH. SURFACE WAVE OVER SOUTHERN MISSOURI CURRENTLY WILL TRACK E/NE ALONG THE FRONTAL BOUNDARY AND THROUGH THE OHIO VALLEY THIS AFTERNOON...WITH RAIN SPREADING BACK ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA...AND A RENEWED ROUND OF HEAVIER RAINFALL FOR SOUTHERN COUNTIES IN VICINITY OF THE FRONT. OVERALL POPS LOOK VERY GOOD FOR THE REST OF THE DAY. THE ONLY CHANGE MADE WAS TO END PRECIP AN HOUR OR TWO FASTER FROM THE NORTHWEST BY LATE AFTERNOON AND EARLY EVENING BASED ON MOST RECENT HRRR/RAP/WRF DATA. TRIMMED BACK THE THUNDER MENTION A BIT TOO AND PRIMARILY HAVE FOCUSED IT NEAR AND SOUTH OF INTERSTATE 70. UTILIZED RAP HOURLY TEMPS TO HELP FRAME THE HIGHS FOR THE REST OF THE DAY. LIKELY TO SEE TEMPS FALL BACK A COUPLE DEGREES ONCE THE FRONT PASSES...THEN POTENTIALLY BOUNCE BACK UP A FEW DEGREES DURING THE AFTERNOON. ULTIMATELY...MOST AREAS SHOULD SEE MAX TEMPS IN THE MID TO UPPER 50S. COULD EVEN SEE SOME SUN LATE DAY OVER THE NORTHERN WABASH VALLEY AS DRY AIR BEGINS TO BUILD IN FROM THE NORTHWEST. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 355 AM EDT MON APR 11 2016 WILL CARRY SHARP GRADIENT OF POPS ACROSS THE SOUTH EARLY IN THE EVENING BEFORE REMOVING THEM ENTIRELY AFTER ABOUT 03Z AS THE FRONT MAKES ITS WAY MUCH FURTHER SOUTH OF THE AREA. REMAINDER OF SHORT TERM PERIOD WILL BE DRY. CONSENSUS TEMPERATURES APPEARED REASONABLE WITH SOME MINOR TWEAKS. NEAR OR JUST BELOW FREEZING TEMPERATURES MAY OCCUR AGAIN TONIGHT AND PERHAPS TUESDAY NIGHT AS WELL. THIS MAY EVENTUALLY REQUIRE HEADLINES BUT FOR NOW PREFER TO GET THROUGH THIS EVENT FIRST AND ALLOW FUTURE SHIFTS TO HANDLE THIS IF NECESSARY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 205 PM EDT MON APR 11 2016 MODELS AND ENSEMBLES CONTINUE TO AGREE THAT THE PATTERN WILL BE BLOCK FOR THE LONG TERM AS AN UPPER RIDGE CAMPS OUT OVER THE EASTERN THIRD OF THE UNITED STATES. AT THE SURFACE...BROAD HIGH OVER QUEBEC WILL ALLOW FOR A MODEST EASTERLY FLOW OVER CENTRAL INDIANA. MODEL TIME SECTIONS SUGGEST VERY LITTLE MOISTURE IN THE COLUMN AND THUS...GOOD CONFIDENCE IN DRY WEATHER WITH VERY LITTLE CLOUD COVER. WITH THE MODELS AND ENSEMBLES AGREEING...GOOD CONFIDENCE THAT TEMPERATURES WILL REACH THE UPPER 60S LATE WEEK AND LOWER TO MID 70S THIS WEEKEND INTO EARLY NEXT WEEK...PER THE REGIONAL BLEND. && .AVIATION /DISCUSSION FOR THE 111800Z TAF ISSUANCE/... ISSUED AT 1238 PM EDT MON APR 11 2016 EXPECT MVFR AND TEMPO IFR CONDITIONS IN LIGHT RAIN EARLY IN THE TAF PERIOD WITH CONDITIONS QUICKLY IMPROVING TO VFR AFTER 20Z-22Z AT LAF AND HUF AND AFTER 22Z-00Z AT IND AND BMG. CONFIDENCE IS GOOD THAT SKIES WILL CLEAR AFTER DARK AND REMAIN CLEAR ON TUESDAY. MODERATELY CONFIDENT THAT ENOUGH LOW LEVEL DRY ADVECTION WILL TAKE PLACE TONIGHT...THAT FOG WILL NOT BE AN ISSUE. THE COLD FRONT IS SOUTHEAST OF THE TERMINALS AND WILL MOVE FURTHER SOUTHEAST TONIGHT. WINDS IN THE WAKE OF THE FRONT WILL VEER TO THE THE NORTHWEST 10 TO 15 KNOTS THIS AFTERNOON AND LESS THAN 10 KNOTS AFTER 23Z. WINDS AFTER 14Z TUESDAY WILL BE NORTH AND NORTHEAST 6 TO 9 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...RYAN SHORT TERM...NIELD LONG TERM...MK AVIATION...MK
Hazardous weather outlook, Apr 11, 9:34 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 934 AM EDT MON APR 11 2016 INZ021-028>031-035>049-051>057-060>065-067>072-121000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 934 AM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A FEW THUNDERSTORMS POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 70. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. TIMING: THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT LATE DAY. DISCUSSION: WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS CONTINUE TODAY AS A FRONTAL SYSTEM MOVES SLOWLY SOUTH THROUGH THE AREA. SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: LOWLAND FLOODING MAY REDEVELOP BY MID WEEK ACROSS PORTIONS OF AREA RIVERS DUE TO EXPECTED RAINFALL OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS. AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE IN PART OF CENTRAL INDIANA EARLY TUESDAY MORNING AND EARLY WEDNESDAY MORNING. DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH A STEADY WARMING TREND. LOWS MAY APPROACH FREEZING HOWEVER TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:38 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 11, 6:14 PM EDT | River Flood Warning | IND | Putnam | 40 hr |
| Apr 11, 6:14 PM EDT | River Flood Warning | IND | Owen | 26 hr |
| Apr 11, 6:14 PM EDT | River Flood Warning | IND | Johnson | 27 hr |
| Apr 11, 6:14 PM EDT | River Flood Warning | IND | Delaware, Randolph | 31 hr |
Nearby
Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.